Advertisement

Mathematische Annalen

, Volume 137, Issue 2, pp 107–124 | Cite as

Invariante Grundlegung des affinen Raumes

  • Peter Wilker
Article
  • 33 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    Auslander, L., andL. Markus: Holonomy of flat affinely connected manifolds. Ann. Math.62, 139–151 (1955).Google Scholar
  2. [2]
    Cartan, E.: Leçons sur la géométrie des espaces de Riemann. 19281, 19462.Google Scholar
  3. [3]
    Schouten, J. A.: Ricci-Calculus. 1954.Google Scholar
  4. [4]
    Veblen, O., andJ. H. C. Whitehead: A set of axioms for differential geometry. Proc. nat. Acad. Sci. (Wash.)17, 551–561 (1931).Google Scholar
  5. [5]
    Veblen, O., andJ. H. C. Whitehead: The foundations of differential geometry. Cambridge Tract 29, 19321, 19532.Google Scholar
  6. [6]
    Vranceanu, G.: Sur les espaces à connexion affine localement euclidiens. Publ. Math. Debrecen4, 359–361 (1956).Google Scholar

Copyright information

© Springer-Verlag 1959

Authors and Affiliations

  • Peter Wilker
    • 1
  1. 1.Bern

Personalised recommendations